# SDR DHL2002741013

- Difficulty date: September 19, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 322
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D, O

## Discrepancy

1)  REJECTED TAKE OFF DUE TO FIRST OFFICER'S AIRSPEED INDICATED 40 KNOTS SLOWER THAN CAPTAINS. EMERGENCY CHECK LIST COMPLETED.2)  REMOVED AND REPLACED F/O'S AIRSPEED INDICATOR PER M/M 34-12-21 INSPECTED PITOT STATIC SYSTEM, FOUND F/O PITOT TUBE PLUGGED, REMOVED DEBRIS AND CLEANED PITOT TUBE. PERFORMED PITOT STATIC SYSTEM TEST PER M/M 34-11-00. PERFORMED AIRSPEED INDICATORS TEST PER M/M 34-12-12. OPS CHECKED GOOD. A/C OK TO CONTINUE.3)  CREW REJECTED TAKEOFF AT 105 KTS. INDICATED ON CAPT.'S INDICATOR, AMBIENT AIR TEMP 28 C., PRESS. ALT. 1400', A/C WEIGHT 131.5K, REPORTED FULL REVERSE THRUST USED WITH MODERATE BRAKING.	4)  REVIEWED AOM & BMM BRAKE COOLING CHARTS. PER M/M REQUIRES 20 MIN. GROUND TIME FOR
